It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15Showing 1 - 20 of 309 for 135 85. (0.017 seconds)


... Hi, After more than a month of high bp n frequent headaches, taking your advice, I've started taking medication (Avevasc Amlodipine 5mg). Its been 2 weeks and for a week now my bp stabilized to an average of 135/85 which is ok i think. Anyway, still puzzled on my recent high bp. Continue doing my regular exercise and eat healthy hoping that i dont need to take the meds... (10 replies)
... Hi Cathy, I eat at home most of the time and dont really like anything salty. After more than a month of high bp n frequent headaches, taking the advice, I've started taking medication (Avevasc Amlodipine 5mg). Its been 2 weeks and for a week now my bp stabilized to an average of 135/85 which is ok i think. Anyway, still puzzled on the high bp. Continue doing my regular... (10 replies)
... I'm frustrated and depressed, it seems my energy levels will never change. I feel so tired 24/7 that my life on a hold, I can't study even for 10 mins. Today I tried Alpha Lipoic Acid, and before Ginseng, to boost my energy levels. my bp went from 115/70 66 to 135/85 90 and I feel so bad, but not tired. Still I can't deal with it. I guess I will take a baby dose of Zebeta... (7 replies)

... After I took Royal Jelly it went to 135/95 , in few hours it's back to 135/90. I will take Royal Jelly for 2 more weeks then stop it! I need it for my thyroid. (3 replies)
BP during sex?
Aug 14, 2013
... Im a 22 year old man. I experience skipped beats once in a while. The cardiologist gave me some tests, saw the results, says everything is fine but Im still "paranoic about it". However, I have a bp machine that works fairly well, so, the other day I was having sex and felt curious to check my bp (yes, I am a bit paranoic) and I saw my bp go up to 170/110... and I decided to... (4 replies)
... what is his age, whagt medication has he been given. Sounds like he needs a statin and some bp meds like an arb or ace (6 replies)
... ANYONE????? Ultrasound and cardio came back fine. He's now on bp lowering meds for a week and it's still 135/85. No known cause... There has to be a way to figure this out and what' causing it. (6 replies)
Scared of meds
Jan 25, 2013
... You absolutely should not be prescribed beta blockers!! These are not good drugs, have alot of side effects, and are less effective than the other classes of antihypertensives for keeping you healthy. All first line drugs should be tried first before resorting to a beta blockers If your 24hr ambulatory average pressure is greater than 135/85, then you are considered to... (11 replies)
Scared of meds
Jan 25, 2013
... You absolutely should not be prescribed beta blockers!! These are not good drugs, have alot of side effects, and are less effective than the other classes of antihypertensives for keeping you healthy. All first line drugs should be tried first before resorting to a beta blockers If your 24hr ambulatory average pressure is greater than 135/85, then you are considered to... (11 replies)
... The way felt was IMO was related to side effects of the beta blocker rather than the blood pressure in numbers. 120/80 is more or less what your pressure should be. My bp wasn't bad. It was 135/85 at the doctor's office but would soar up to 160/90 if I got nervous enough. It sounds to me as if your symptoms are more related to your current combination of meds than... (19 replies)
... I was diagnosed with HBP back in February (have probably had it for several years) and have been reading the board regularly since then but thought I'd finally offer up my success story. In Feb., my BP was floating between 150/90 up to 170/110. I think my high point was around 180/115. After trying a couple of different combos, my doc put me on a regimen of Losartan 25mg... (2 replies)
... I'm bumping up this old thread because I've made a discovery on my own that may be of interest and/or enlightenment about BP meds and aching. I found that hyPOtension causes my body to ache, and particularly in the legs - no matter what the med or cause! For example, because of an extraordinarily stressful day, I took perhaps too much xanax (without benazepril or other ACE... (8 replies)
... I think that you are right. The doubling of a small risk is of uncertain importance to you or me. Is it worth the lost quality of life? For me its lost exercise tolerance and enjoyment, being more tired all the time. Im not sure if its worth it either. Perhaps we both just say the H*** with meds! Im not one to be anti-pharmeutical, because no one is forcing me to... (5 replies)
... Agreed Aten, I believe in terms of severe hypertension 180/120 studies have shown more than beneficial reductions in mortality. What I am discussing are mild, even moderate levels of blood pressure. I should have been more specific. However even then I am not sure that the benefits are all that different in regards to endpoints such as kidney disease, heart disease etc. ... (5 replies)
... Hi, I am 21 weeks pregnant and when I take my bp at home it runs anywhere from 113/63 to 135/85, usually on the lower end. When I go to the doctor it shoots up to 140/90. He has prescribed 250mg methyldopa once a day but I'm scared my pressure will drop too low at home. How much can I expect it to drop from like 115/65? Thanks (2 replies)
... I am 27, about 5'09 and 183lbs. I'm not fat, but probably have a few extra pounds. MY last few blood pressure readings were as follows: 12/16/2011 I was 135/85 01/26/2012 I was 146/86 Today I am around 154/90. I know that I do get extremely nervous around doctors, and I heard this can be a factor. I consider myself to be in pretty good shape, but I am not as active... (4 replies)
... Hi all, So a week before Christmas I went to my doctor for a suspected sinus infection. I had been getting light headed and I was stuffed up, with some stomach problems(nausea and loose stools), and I finally got tired of feeling crappy, so I made an appointment. When I went I was told I indeed have a sinus infection, but my BP read a little high, 123/94. My doc gave me... (5 replies)
... and it was stil elevated but not quite as much, about 135 85. ... (8 replies)
... The doctor has switched me to 20 mg of Lotensin twice a day (40 mg a day). The good part is that Lotensin is keeping my BP below 135/85, but I've developed a new symptom -- I sometimes ache all over, especially in my legs. Don't notice any swelling or other symptoms (besides drowsiness). I was wondering if there are others who've had achiness with ACE inhibitors who might... (8 replies)
... My renal function was tested about 3 months ago and everything tested fine. However, since this Tekturna scare, I'm going to be retested. After three bad days of Tekturna, I've gone without it today and my BP has stayed at a relatively stable 135/85 with 100 mg losartan (which I'm not sure helped at all), 25 mg atenolol, 250 mg niacin (which caused a short dip into slight... (6 replies)


Associated Tags: ace inhibitors, aching, blood pressure, drug reaction, edema, heart, sex, sexual, tekturna

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15

All times are GMT -7. The time now is 12:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!